# SDR AALA202507110976

- Difficulty date: June 12, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER MATING SURFACE OF APU AIR INTAKE DUCT CUTOUT ON RIGHT SIDE OF STA 1088 BULKHEAD AT RBL 32. INSTALLED NEW FILLER PER AARD 51-00-05-1.
